Loss of appetite is found among people who take Tramadol Hydrochloride, especially for people who are female, 60+ old , have been taking the drug for 1 - 6 months, also take medication Furosemide, and have Pain . We study 4,880 people who have side effects while taking Tramadol hydrochloride from FDA and social media. Among them, 77 have Loss of appetite. Find out below who they are, when they have Loss of appetite and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Tramadol hydrochloride has active ingredients of tramadol hydrochloride. It is often used in pain. (latest outcomes from Tramadol hydrochloride 6,089 users)
Loss of appetite (lack of feeling to eat) has been reported by people with breathing difficulty, hypotension, sepsis, fall, pneumonia (latest reports from 50,640 Loss of appetite patients).
On Jul, 31, 2016
4,880 people reported to have side effects when taking Tramadol Hydrochloride.
Among them, 77 people (1.58%) have Loss Of Appetite
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
hi i have took tramadol for years with no real side affects other than itching or no sleep but my doctor has put me on 50mg tramadol slow release as in in constant pain at night i have not had a peirod for 5mth yes that age 50 this year but beeing on these tablets for only 10 days i have took a ...
Hi. I took my first tramadol 50 mg tablet yesterday at noon and felt fine. I haven't taken another since then. I took my daily Diavan tablet this morning and immediately felt dizzy and the room was actually spinning. Have any one of you experienced the same. Thank you.
I've used Tramadol for over 5 years. As I've increased the dosage of Tramadol over the years the neuropathy has increased in severity and occurrence. I'm now almost 100% convinced the Tramadol is linked to the nerve damage that is causing the neuropathy. I'm having a tough time quitting ...
I've been taking tramadol for years for lower back pain. Whenever I even try to lower my dose, even slightly, I become incredibly depressed and feeling hopeless. Has anyone else experienced these feelings?
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.